# SDR RAIA00511017

- Difficulty date: November 13, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N849HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145002
- Aircraft time: 5,170 hours, 6,300 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Warning Light
- Condition: Illuminated
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT - 7970 - ORD - ELEVATOR DISCONNECT LIGHT CAME ON.  MAINTENANCE DEFERRED ELEVATOR DISCONNECT LIGHT PER MEL AND OPS AND VISUAL CHECK OF GUST LOCK OK.
